| Model Number |
26605BA |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the image on the scope began flickering during procedure.Procedure was completed successfully.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The technical investigation of the returned product did not reveal the reported problem.During the technical inspection of the tipcam, no malfunction or other functional deviation was found in relation to the customer's description.The tipcam complies with the currently valid specifications.The event is filed under internal karl storz complaint id: (b)(4).